# SDR CA050117002

- Difficulty date: January 6, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 4,388 hours
- Engine: Pwa JT15D4
- System (JASC): 3233 · Landing Gear Actuator
- Part: Switch
- Part number: 91929
- Condition: Failed
- Location: Lt Mlg Actuator
- Component: Actuator
- Component part number: 991205321
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CARRYING OUT NIGHT LANDINGS ON A LOCAL TRAINING FLIGHT, THE LT MAIN GEAR DOWNLOCK INDICATION FAILED TO ILLUMINATE ON THE NINTH LANDING APPROACH. THE CREW CARRIED OUT AN EMERGENCY EXTENSION PROCEDURE AND LANDED SAFELY. MAINTENANCE CREW SERVICED THE LANDING GEAR IAW THE MM AND REPLACED THE LT MAIN GEAR ACTUATOR P/N 9912053-21. THE GEAR DOWNLOCK SWITCH WHICH FAILED IS INTEGRAL TO THE ACTUATOR.  A SUCCESSFUL LANDING GEAR EXTENSION AND RETRACTION TEST WAS CARRIED OUT AND THE AIRCRAFT RETURNED TO SERVICE.
